MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG ETRINSA 8 HF-T; CRT-P
Model Number 394919
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/09/2018
Type of Reportable Event Serious Injury
Event or Problem Description
This crt-p system was removed due to infection.A new system was placed the same day.
 
Additional Manufacturer Narrative
An infection was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In summary, the infection was not device related.

Brand Name
ETRINSA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7725971
Report Number1028232-2018-02558
Device Sequence Number995969
Product Code NKE
UDI-Device Identifier04035479131777
UDI-Public(01)04035479131777
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number394919
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR